| Model Number |
1550250-15 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the procedure was to treat a moderately calcified, de novo lesion in the proximal circumflex branch.During advancement of the 2.50x15mm rx xience sierra stent delivery system (sds), the stent partially dislodged before the sds reached the target lesion.The sds with the stent was completely removed from the anatomy.The procedure was successfully completed with an unspecified device.There was no clinically significant delay in the procedure and no adverse patient effect.No additional information was provided.